# SDR CALA2019081601368

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 34,008 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHT BETWEEN BOTH AFT LAVS INOP. RELAMPED, REF AMM 33-51-03, OPS CHECKED OK. ACCOMPLISHED THE INSPECTION OF EMERGENCY EXIT CEILING LIGHT BETWEEN BOTH AFT LAVS.
